# SDR DALA2019101205865

- Difficulty date: October 12, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - CORROSION FOUND ON STA 240, RBL11 FLOOR STRUCTURE NEAR FWD GALLEY MOUNTING POINT. REFER TO CPCP TASK 53-400-00. CABIN FLOOR STRUCTURE NEAR FWD GALLEY MOUNTING POINT AT STA246 RBL11. CORRODED MID CHORD BETWEEN RBL1 AND RBL80 REPAIRED BY THE SPLICE LINE AT RBL1 AS PER B767-400 SRM53-10-51. REPAIR 2. REV58. 09/05/19. CORRODED UPPER WEB BETWEEN RBL8.5 AND RBL20 REPAIRED BY THE SPLICE LINE AT RBL8.5 AND RBL20 AS PER B767-400 SRM 53-10-51. REPAIR 5. REV58. 09/05/19. (LP1311799)
